# SDR DALA2019070104175

- Difficulty date: June 29, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29740
- Aircraft time: 57,797 hours, 5,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SHIP 7101 - FUME - ACRID SMOKE FUMES IN COCKPIT WITH ASSOCIATED PACK MODE L MESSAGE. CORRECTIVE ACTION - REPLACED ACM AND L RAM AIR EXHAUST ACTUATOR.
